I haven't been writing lately. My blog has been in the back of my mind and I know I have a million and one things I want to put on screen, but the truth is...I'm a sad writer. Not sad in the sense that I'm horrible, but sad in the sense that I feel more creative and want to be expressive when I'm sad. I don't know why, but I'm a writer, poet, and activist when I'm down in the dumps. I guess it's my therapy, but I've decided to push through it and type even though I'm feeling quite good.
I don't know when it happened. I woke up one day and said to myself...SELF, we haven't felt this good since last summer. I feel like my old self again and I hate to admit it, but it's because of the pills and my diet of course. When I started out on this journey, I figured I would find the magic potion to get to feeling like me without taking medication. I hate taking medication everyday, but it's helped me tremendously. When I take my medication the right way, I feel okay. When I eat the right way (for me) and take my medication, I feel normal. I feel happy and ultimately I get writer's block. HA!
So, what happened? I went to see a VA doctor and after a long battle with her, which ended with me in tears, she agreed to do some blood work on me and a MONTH later (your tax dollars at work), we found out that I had or rather have a severe Vitamin D deficiency that requires yet another pill. Oh, JOY! I also need to take iron and I was made privy to a little secret in thyroid world. The secret is that Hashimoto's interferes with receptors (I'm assuming cell receptors, but I'll find out later), so one may always be deficient in one thing or another. The guy in the video on the right explains it so much better than me.
Hmmm, why didn't someone tell me that in the first place. Well, that's the problem with the thyroid world. There so much to learn and so much information that I believe I have surrendered into a place of acceptance. You know that serenity prayer, it's pretty good for people like me.
I'm better now, but the journey still continues...